Home About us Editorial board Search Ahead of print Current issue Archives Submit article Instructions Subscribe Contacts Login 
Home Print this page Email this page Small font size Default font size Increase font size Users Online: 285
LETTER TO EDITOR
Year : 2017  |  Volume : 18  |  Issue : 4  |  Page : 349-351

Drug reaction with eosinophilia and systemic symptoms mimicking Kawasaki disease


1 Department of Dermatology and Venereology, Government Medical College, Kozhikode, Kerala, India
2 Department of Paediatrics, Government Medical College, Kozhikode, Kerala, India

Correspondence Address:
Kunnummal Muhammed
Department of Dermatology and Venereology, Government Medical College, Kozhikode, Kerala
India
Login to access the Email id

Source of Support: None, Conflict of Interest: None


DOI: 10.4103/2319-7250.165677

Rights and Permissions



[FULL TEXT] [PDF]*
Print this article     Email this article
 Next article
 Previous article
 Table of Contents

 Similar in PUBMED
   Search Pubmed for
   Search in Google Scholar for
 Citation Manager
 Access Statistics
 Reader Comments
 Email Alert *
 Add to My List *
 * Requires registration (Free)
 

 Article Access Statistics
    Viewed2335    
    Printed60    
    Emailed0    
    PDF Downloaded177    
    Comments [Add]    

Recommend this journal